Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
heymikey

Getting rid of red marks while on Accutane

Recommended Posts

I just started my 5th month on Accutane. I have no active acne although I have a bunch of red marks that make my face look like I have moderate/severe acne. Are there any treatments I can use while on Accutane? Is using Apple Cider Vineger OK while on Accutane? How about the aspirin mask?

Share this post


Link to post
Share on other sites

in delna's thread, it says not to use it while on accutane, but i kinda broke the rules.....

it causes alittle bit of redness which fades in a day...eh, its your choice

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×